# SDR CA120126001

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 4,577 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FORWARD ENGINE MOUNT ASSEMBLY FOUND BROKEN DURING ROUTINE MAINTENANCE CHECK OF ENGINE. REMAINDER OF STUD HAD SHAKEN LOOSE FROM ENGINE VIBRATION ISOLATOR AND HAD FALLEN INTO THE BOTTOM OF THE NACELLE. UPON EXAMINING THIS PART OF THE MOUNT ASSEMBLY IT WAS DETERMINED THAT IT HAD FRACTURED AT THE SHANK, JUST BEFORE THE CENTERING CONE. THE FRACTURE PROPAGATED THROUGH SHANK BEFORE BREAKING OFF AND CAUSING A SHIFT IN ENGINE MOUNT ALIGNMENT. AIRCRAFT WAS REMOVED FROM SERVICE AND ALL MOUNTS REPLACED FOR THIS ENGINE.
